# SDR SWAA2019081535950

- Difficulty date: August 5, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT BAFFLE CLIP FORWARD SIDE OF FRAME CRACKED AT BS. 500C.   R&R BAFFLE CLIP IAW SRM AND DWG.
